Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Case received from health care professional via the Health Authorities on 12-Jun-2013 under the reference number 22131670 and EFO5953. Case medically confirmed. A 12 year old female patient had received an injection of GARDASIL (batch number not reported, site and route not reported) on 04-Aug-2011 and later on (in Aug-2011) she developed formulation difficulty, visual disturbance, sleep disturbance, syncope and close to fainting, intermittent headache, heat stroke, sweat in hands and dizziness. The symptoms are independently and with varying degrees of difficulty. The symptoms occurred after dose 2 GARDASIL (in Aug-2011). The patient had received GARDASIL dose 3 on 16-Nov-2011. After dose 3 GARDASIL vaccine the condition was worsening. The patient is under investigation for various differential diagnosis of the condition. She had MRI of the cerebrum, which was normal and a blood screening was also normal except for slightly vitamin D deficiency. She will have Holter monitoring, plain bearing tests and EEG. Patient''s medical history includes vaccination with GARDASIL dose 1 on unspecified date. At the time of reporting, the outcome was not recovered. HA reported onset age at 14 years but patient''s date of birth was different and AE onset was Aug-2011; according to these dates onset age should be 12 years.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166